Simultaneous representations by metric spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 217-239.
@article{CTGDC_1988__29_3_217_0,
     author = {Trnkov\'a, V\v{e}ra},
     title = {Simultaneous representations by metric spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {217--239},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {3},
     year = {1988},
     mrnumber = {975374},
     zbl = {0684.54026},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_3_217_0/}
}
TY  - JOUR
AU  - Trnková, Věra
TI  - Simultaneous representations by metric spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1988
SP  - 217
EP  - 239
VL  - 29
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1988__29_3_217_0/
LA  - en
ID  - CTGDC_1988__29_3_217_0
ER  - 
%0 Journal Article
%A Trnková, Věra
%T Simultaneous representations by metric spaces
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1988
%P 217-239
%V 29
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1988__29_3_217_0/
%G en
%F CTGDC_1988__29_3_217_0
Trnková, Věra. Simultaneous representations by metric spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 217-239. http://www.numdam.org/item/CTGDC_1988__29_3_217_0/

1 H. Cook, Continua which admit only the identity mapping onto a non-degenerate subcontinua, Fund. Math.60 (1967), 241-249, | MR | Zbl

2, J. De Groot, Groups represented by homeomorphism groups, Math. Annal. 138 (1959), 80-102, | MR | Zbl

3, V. Kannan & M. Rajagopalan, Constructions and applications of rigid spaces II, Ame. J. of Math. 100 (1978), 1139-1172, | MR | Zbl

4, A., Pultr& V., Trnková, Combinatorial algebraic and topological representations of groups, semigroups and categories, North Holland 1980, | MR | Zbl

5, V. Trnková, Nonconstant continuous mappings of metric or compact Hausdorff spaces, Comment. Math. Univ. Caroline 13 (1972), 283-295, | MR | Zbl

6, V. Trnková, Simultaneous representations in discrete structures, Comment. Math. Univ. Carolina 27 (1986), 633-649, | MR | Zbl